Rayleigh surface waves in a viscoelastic medium
Doklady Akademii Nauk, Tome 198 (1971) no. 2, pp. 310-312
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_198_2_a15,
author = {S. Z. Bruk},
title = {Rayleigh surface waves in a viscoelastic medium},
journal = {Doklady Akademii Nauk},
pages = {310--312},
year = {1971},
volume = {198},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_198_2_a15/}
}
S. Z. Bruk. Rayleigh surface waves in a viscoelastic medium. Doklady Akademii Nauk, Tome 198 (1971) no. 2, pp. 310-312. http://geodesic.mathdoc.fr/item/DAN_1971_198_2_a15/